# SDR DALA2021110406797

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 2,544 hours, 321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DAMAGE TO THE LOWER SKIN OF THE LH INBOARD FLAP. THE DENT IS LOCATED IN ZONE C PER A330-900 SRM 57-54-00-283-014 FOR WHICH NO ADL LIMITS EXIST FOR ZONE C DAMAGE; HOWEVER THE NOTED DENT IS OTHERWISE ALLOWABLE PER A330-300 SRM 57-54-00-283-004 ADL LIMITS NOT EFFECTIVE FOR THE SUBJECT AIRCRAFT. CORRECTIVE ACTION: MAINTENANCE ACTION PERFORMED PER ER/A 595261-14. (8324302)
